# SDR DL72S952981

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti Ice Duct
- Part number: 65162255A
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-ICE DUCT CRACKED 22 INCHES FROM OUTBOARD END.  REPAIRED PER SRM 57-50-03, FIG 12, AT HMV SHOP VISIT FOR WING L/E KRUGER FLAP.
